Diffusion Limit for the Random Walk Metropolis Algorithm out of stationarity

Juan Kuntz, Michela Ottobre, Andrew M. Stuart

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)
46 Downloads (Pure)
Original languageEnglish
Pages (from-to)1599-1648
Number of pages50
JournalAnnales de l'institut Henri Poincare (B) Probability and Statistics
Issue number3
Publication statusPublished - 1 Aug 2019


  • Diffusion limit
  • Markov Chain Monte Carlo
  • Optimal scaling
  • Random Walk Metropolis algorithm

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this